# SDR IPXA11567593

- Difficulty date: June 25, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY ROPE ACCESS DOOR ASSY LATCHES BROKEN.  R & R ACCESS DOOR ASSY IAW 25-61-00-4.
